# SDR DXTA2016091006298

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 2,837 hours, 2,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER ODOR ON APPROACH AND DURING TAXI.  SUSPECT ENVIRO SYSTEM.  OPERATIONALLY CHECKED ECS AND BLEED AIR SYS AND COULD NOT NOTICE UNUSUAL ODORS.  CHECKED MAINTENANCE DIAGNOSTIC SCREEN AND FOUND NO ABNORMALITIES.  DOWNLOADED CMC FILES AND SENT FOR ANALYSIS WITH NO DEFECTS NOTED.  PERFORMED FIM TASK 21-20-20-00-810-801-A WITH NO DEFECTS NOTED.  CONTACT CENTER RECOMMENDED RELEASE AND MONITOR.  ADVISED MCC THAT AN OCF MAY BE NECESSARY.  NO FURTHER ACTION NECESSARY.
